On infinite direct products
Compositio Mathematica, Tome 6 (1939), p. 1-77
@article{CM_1939__6__1_0,
     author = {von Neumann, J.},
     title = {On infinite direct products},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {6},
     year = {1939},
     pages = {1-77},
     zbl = {0019.31103},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1939__6__1_0}
}
von Neumann, J. On infinite direct products. Compositio Mathematica, Tome 6 (1939) pp. 1-77. http://www.numdam.org/item/CM_1939__6__1_0/

(1) G. Birkhoff: Moore-Smith convergence in general topology, Annals of Math. (2) 38 (1937), 39-56. | JFM 63.0567.06 | Zbl 0016.08502

(2) E. Hopf: On causality, statistics, and probability, Journal of Math. and Phys. 13 (1934), 51-102. | JFM 60.1158.02 | Zbl 0009.02703

(3) A. Kolmogoroff: Grundbegriffe der Wahrscheinlichkeitsrechnung, J. Springer, Berlin (1933). | Zbl 0007.21601

(4) H. Löwig: Komplexe euclidische Räume von beliebiger endlicher oder transfiniter Dimensionszahl, Acta Szeged 7 (1934), 1-33. | JFM 60.0324.01 | Zbl 0009.25901

(5) Z. Lomnicki and S. Ulam: Sur la théorie de la mesure dans les espaces combinatoires et son application au calcul des probabilités, I, Fund. Math. 23 (1934), 237-278. | JFM 60.0977.04 | Zbl 0009.40601

(6) E.H. Moore and H.L. Smith: A general theory of limits, American Journal of Math. 44 (1922), 102-121. | JFM 48.1254.01 | MR 1506463

(7) F.J. Murray and J. V. Neumann: On rings of operators, Annals of Math. (2) 37 (1936), 116-229. | JFM 62.0449.03 | MR 1503275 | Zbl 0014.16101

(8) J. V. Neumann: Allgemeine Eigenwerttheorie Hermitescher Funktionaloperatoren, Math. Annalen 102 (1929), 49-131. | JFM 55.0824.02

(9) J. V. Neumann: Zur Algebra der Funktionaloperatoren, Math. Annalen 102 (1929), 370-427. | JFM 55.0825.02

(10) J. V. Neumann: Über adjungierte Funktionaloperatoren, Annals of Math. (2) 33 (1932), 294-310. | JFM 58.0423.02 | Zbl 0004.21603

(11) J. V. Neumann: On a certain topology for rings of operators, Annals of Math. (2) 37 (1936), 111-115. | JFM 62.0449.02 | MR 1503274 | Zbl 0014.16006

(12) J. V. Neumann: Lectures on operator theory [Princeton 1934, mimeographed].

(13) F. Rellich: Spektraltheorie in nichtseparablen Räumen, Math. Annalen 110 (1935), 342-356. | JFM 60.0325.02 | Zbl 0010.02502

(14) M.H. Stone: Linear Transformations in Hilbert space, Amer. Math. Soc. Coll. Publications, Vol. XV (1932). | MR 1451877 | Zbl 0933.47001

(15) Y.Y. Tseng: Thesis, Chicago (1932).